Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had total hysterectomy. Have no cervix, uterus or ovaries. On amoxicillin. Bled in pink. Yeast infection?

I had a total hysterectomy 3 years ago... I have no cervix , uterus , or ovaries. I am currently taking Amoxicillin for a sinus infection and think I may have a yeast infection . Yesterday after I urinated, I wiped and seen light pink on the toilet paper. I wiped and second and third time and there were bright red streaks of blood. It did not saturate the toilet paper. The fourth time I wiped there was absoultely no blood. I haven t seen anymore blood since that, not even in my panties or when I wipe. Could this be because of a yeast infection, or possibly wiping a little too hard?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Blood in the urine could be because of several causes.

It could be because of urinary tract infection which is the most common cause. It could be because of a stone. A concentrated urine may be mistaken for blood in the urine. Certain drugs may cause red colored urine. You need to be investigated after a physical examination. A urine routine examination along with culture and sensitivity are required after your doctors advise. Further investigation include ultrasound abdomen etc as advised by your doctor.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor